# SDR FWT2006F00000

- Difficulty date: January 9, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767
- Aircraft serial: 30842
- Engine: Ge CF680
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD EQUIPMENT OVERHEAT DISPLAYED AND OVERHEAT LIGHT REMAINED EXTIN AFTER SELECTOR WAS POSITIONED TO STBY. ABORTED TAKEOFF AT 90KNTOS.  PERFORMED FIM, OPS CHECK SYSTEM FOUND GOOD AND PERFORMED AIRCRAFT INSPECTION OF HIGH ENERGY STOP ABORTED TAKEOFF IAW AMM.  AIRCRAFT FOUND NO DISCREPANCIES FOUND.  (K)
